MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY

MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283910000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: product investigation: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that crystal tube was filled with cement.Needle holder was found broken, remain was returned for revision.A complete functional test was unable to performed due to condition of the received device.Therefore, the complaint condition was unable to be replicated.Properly handling and attention to the approved use of the device diminishes the risk of failure.Instructions for use for confidence spinal cement system®¿11cc kit 0902-90-055 rev.K were reviewed and the following instructions are mentioned: procedure.Caution: it is essential to maintain strict sterile technique during the spinal cement procedure and during all phases of handling this product.Follow the cement preparation instructions carefully to ensure the cement has reached the appropriate consistency.Failure to follow those instructions or premature injection of the radiopaque spinal cement may negatively affect the outcome of the procedure.1.In addition to carefully reading and following the procedure instructions below, please reference the confidence spinal cement system ¿11cc kit surgical technique manual for more detailed instructions.2.The confidence 11cc high viscosity spinal cement is ready for use immediately following mixing of the cement components.3.The introduction of the cement should be performed under continuous radiological control.4.The introduction should be stopped when the operator judges the vertebral filling to be satisfactory, or when a risk of leakage of cement appears.5.With the operating room and material temperature of 20°c, the different phases are as follows: mixing: 40-60 seconds, filling the delivery system: 1-2 minutes, application phase: 9 minutes (following components mixing), hardening (setting): 4 minutes.6.Acrylic cements are heat sensitive.Any increase or decrease in temperature (either ambient, and/or of the cement components), from the recommended temperature of 68°f (20°c) will affect the handling characteristics and setting time of the cement.Refer to the temperature-time chart at the end of these instructions for further information.Note 1: manual handling and body temperature will reduce the final setting time.Note 2: when used with confidence perimeter spinal cement system ®, please follow the temperature-time table provided in the confidence perimeter package insert.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the confidence spinal cmt sys, 11c would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the surgical procedure, when using the second kit, it was found that the plunger was positioned inappropriately, preventing the cement from leaving and preventing its use in the second vertebra.During manufacturer's investigation of the returned second device it was identified that the parts of the kit are broken.

Brand Name
CONFIDENCE SPINAL CMT SYS, 11C
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23005886
Report Number1526439-2025-01146
Device Sequence Number18767551
Product Code NDN
UDI-Device Identifier10705034209623
UDI-Public(01)10705034209623
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283910000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown